Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
viggo_1

Accutane and hylauronic acid?

Recommended Posts

Hi,

I recently read that accutane can strip the body of hylauronic acid. I was wondering if this also continues after coming off the accutane too? Is it something that will eventually start coming back to my body at its correct rate after time or could it stay at a reduced rate?

I'm considering taking hylauronic acid supplement but I'm a little unsure about it. Tho my body is very dry and lacking moisture. If it is supposed to return to its normal level I was wondering if taking a supplement might effect that. After all if the body starts getting it from a pill it may think it doesn't need to create it naturally and then always stay at a lower level?

Does anybody have any thoughts on this?

Thanks!

Share this post


Link to post
Share on other sites

do yourself a favor, go through this forum, and google accutane joint/arthritis, and notice the number of people claiming they go from 20s to feeling 80 year old and never come back.

Share this post


Link to post
Share on other sites

I remember when I was on Accutane, going to my dance classes were terrible. During stretches, I could barely do anything, and it would take me so long to change positions because of how much my joints ached. However, I stopped Accutane and now I feel fine (I should mention I stopped early. Accutane was a terrible decision, and it did a terrible number on my skin).

If you take hyaluronic acid supplements, this will definitely help joints. I think it is safe to say that if you stop the supplements, your body will respond by producing it naturally (once you're off Accutane) to maintain homeostasis. The body is awesome that way.

So, I say while on Accutane, I would give it a shot. Then when you stop, feel free to stop taking supplements. You may experience some joint pain as your body readjusts, but really, it's not that bad (I think though when I was on Accutane, I was more focused on the giant sores it gave my face, more than anything else...).

Good luck. I hope Accutane works for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×